# SDR AT9900193

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLOOR SUPPORT IN THE FORWARD CARGO PIT AT BS 238 OVER L-28R CORRODED.  REMOVED FLOOR SUPPORT AND FABRICATED REPAIR, ALODINE, PRIMED, AND INSTALLED SUPPORT AND REPAIR IAW DC9 SRM 53-01-FIG 1, 51-10-3, AND 51-30-2.
